Commun. Korean Math. Soc. 2012 Vol. 0, No. 0, 645—849
${\mathcal N}$-subalgebras and ${\mathcal N}$-ideals based on a sub-$BCK$-algebra of a $BCI$-algebra
Kyoung Ja Lee and Young Bae Jun
MSC numbers : 06F35, 03G25
Commun. Korean Math. Soc. 2012 Vol. 27, No. 4, 645—651
Automorphism group of the ternary self-dual code of length 8
Hyun Jin Kim and June Bok Lee
MSC numbers : Primary 20H30, 94B05
Commun. Korean Math. Soc. 2012 Vol. 27, No. 4, 653—664
Algorithmic proof of ${\rm MaxMult}(T)=p(T)$
In-Jae Kim
MSC numbers : Primary 05C50, 15A18
Commun. Korean Math. Soc. 2012 Vol. 27, No. 4, 665—668
Implicative filters of $R_0$-algebras based on fuzzy points
Young Bae Jun and Seok Zun Song
MSC numbers : 03G10, 03G25, 08A72
Commun. Korean Math. Soc. 2012 Vol. 27, No. 4, 669—687
$E$-inversive $\ast$-semigroups
Shoufeng Wang and Yinghui Li
MSC numbers : 20M10
Commun. Korean Math. Soc. 2012 Vol. 27, No. 4, 689—699
Fuzzy $p$-ideals of $BCI$-algebras with degrees in the interval $(0,1]$
Yun Sun Hwang and Sun Shin Ahn
MSC numbers : 03G25, 06F35, 08A72
Commun. Korean Math. Soc. 2012 Vol. 27, No. 4, 701—708
Coincidences and fixed point theorems for mappings satisfying contractive condition of integral type on $d$-complete topological spaces
Ramesh Chandra Dimri and Amit Singh
MSC numbers : 54H25, 47H10
Commun. Korean Math. Soc. 2012 Vol. 27, No. 4, 709—720
The integral expression involving the family of Laguerre polynomials and Bessel function
Ajay Kumar Shukla and Ibrahim Abubaker Salehbhai
MSC numbers : 65A05, 33C45, 44A15
Commun. Korean Math. Soc. 2012 Vol. 27, No. 4, 721—732
Coincidence and common fixed point theorems for single-valued and set-valued mappings
Badri Datt Pant, Bessem Samet, and Sunny Chauhan
MSC numbers : Primary 47H10; Secondary 54H25
Commun. Korean Math. Soc. 2012 Vol. 27, No. 4, 733—743
On sums of certain classes of series
Yong Sup Kim, Mahendra Pal Chaudhary, and Arjun Kumar Rathie
MSC numbers : Primary 33B15, 33C15, 39A10, 68Q40
Commun. Korean Math. Soc. 2012 Vol. 27, No. 4, 745—751
   1  ·  2   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd